MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0608
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during use, trans-ray plus 7.5fr 40cc iab catheter inspection alarm was triggered two days after insertion.The catheter was removed without replacement at the end of treatment.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields b4 g3 g6 h2 h6 (type of investigation, investigation findings, conclusion) h11 corrected field h3 the iab was returned with the membrane completely unfolded and blood on the exterior of the catheter and between the catheter and the sheath a kink was observed on the sheath tubing approximately 3cm from sheath tip the returned sheath was not a maquet product the extender and pressure tubing were also returned two kinks were found on the catheter tubing and inner lumen approximately 422cm and 455cm from iab tip a third kink was found on the catheter tubing approximately 732cm from iab tip an underwater leak test of the balloon catheter yfitting extracorporeal extender and pressure tubing was performed and no leaks were detected the iab was placed on the cardiosave pump and pumped for two hours which represents one complete autofill cycle the iab pumped normally and no alarm sounded from the pump the evaluation determined kinks in the catheter tubing and inner lumen it is difficult to determine when or how kinks in the catheter occurs although we did not repeat this event in the laboratory setting a kink in the catheter can cause inflation difficulty or an alarm the reported event cannot be confirmed by the evaluation a lot history record review was completed for the reported product no nonconformances were found that are considered to be related to the event the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d10 and h6 (type of investigation).
 
Event or Problem Description
N/a.

Brand Name
TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24408653
Report Number2248146-2026-0000713
Device Sequence Number8299917
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)271014(10)3000425582(11)241014
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000425582
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/13/2026
03/31/2026
Initial Report FDA Received Date02/21/2026
Supplement Report FDA Received Date03/17/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP
Patient Age81 YR
Patient SexMale
Patient Weight65 KG